A member asked:

I'm on the 10th of 30 day of clyndamicin600mg/6hr.now when i eat or drink i feel pain in the lower esophagus when th food travels that zone.whatto do?

3 doctors weighed in across 2 answers

Esophagitis: Clindamycin can cause esophagitis ( irritation or inflammation of the esophagus ).I'd contact your physician and discuss your symptoms with him/her.

Answered 9/29/2016

3.8k views

Thank

Inappropriate med: Unless you have NO alternative drugs for your skin and nasal symptoms, I suggest that you see an infectious disease consult ASAP. Clindamycin treats staph aureus (non MRSA) and anaerobes. On a 30 day regimen, you are at high risk for C diff colitis- diarrhea and inflammation of the colon from overgrowth of a clostridium bacteria that makes a toxin.This condition is severe and can be fatal.

Answered 4/3/2016

3.8k views

Thank

Related Questions

A member asked:

What food or drink will help clean the esophagus?

A doctor has provided 1 answer